# SDR RJEF20151028001

- Difficulty date: October 28, 2015
- Submitted: October 31, 2015
- Operation: Air carrier
- Aircraft: N989TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000482
- Engine: Ge CF3410E5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXIING, AS FLIGHT TAI-311, THE PILOT REPORTED STEERING FAILURE, SO THE ACFT WAS RETURNED TO THE GATE.  IAW FIM 32-53-00-810-817-A, THE STEERING FEEDBACK SENSORS WERE ADJUSTED & FUNCTIONAL TEST PERFORMED IAW AMM 32-53-09 500 WITH NO EICAS FAILURE MSGS.  THE ACFT WAS RETURNED TO SERVICE AFTER THE DESCRIBED MX ACTION.
